Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I experienced a brown discharge after taking i pill. Is it the side effect of the pill or symptom of pregnancy ?

I had my periods on 10th of March and then had an i pill on 19th March, about 4 hours after unprotexted sex. I have got some dark brown and lil reddish blood like discharge, probably spotting on 26th March. Is it a side effect of i pill and will i be getting normal periods on or around 10th April or can this be a symptom of pregnancy?
Asked On : Sat, 26 Mar 2011
Answers:  4 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
All these are effect of I-PILL and it is a withdrawal bleeding which is quite common.No need to be worried about that.
Your period may be early or delayed than usual. You have to wait for that.
Practice safe sex in future.
All the best.
For more suggestion,mail id:
Answered: Sat, 26 Mar 2011
I find this answer helpful
General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
Intercourse around 14 day of cycle may have chance of conception. But taking I pill within 72 hours after unprotected sex reduces the chances. But if you miss your regular time periods then go for pregnancy checkup by urine pregnancy kit and USG scan.
Have a Healthful Day..
Answered: Sat, 26 Mar 2011
I find this answer helpful
  Anonymous's Response
Thank you for the prompt replies.. I am really worried.
Answered: Sat, 26 Mar 2011
  Anonymous's Response
The flow increased as dat of normal periods for 1 and a half day and now again its less as it gets on d last day of periods. Is this periods or withdrawal bleeding? Can i expect my periods to come again on the normal date or do you think the cycle has changed?
Answered: Mon, 28 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor